×

Found 282 Documents (Results 1–100)

100
MathJax

An exact asymptotics for the moment of crossing a curved boundary by an asymptotically stable random walk. (English. Russian original) Zbl 1375.60088

Theory Probab. Appl. 60, No. 3, 481-500 (2016); translation from Teor. Veroyatn. Primen. 60, No. 3, 459-481 (2016).
MSC:  60G50 62E15 60E05
PDF BibTeX XML Cite
Full Text: DOI arXiv

On differentiation of functionals containing the first exit of a diffusion process from a domain. (English. Russian original) Zbl 1314.60143

Theory Probab. Appl. 59, No. 1, 136-144 (2015); translation from Teor. Veroyatn. Primen. 59, No. 1, 159-168 (2014).
MSC:  60J60
PDF BibTeX XML Cite
Full Text: DOI

An introduction to the theory of viscosity solutions for first-order Hamilton-Jacobi equations and applications. (English) Zbl 1269.49043

Loreti, Paola (ed.) et al., Hamilton-Jacobi equations: approximations, numerical analysis and applications. Based on the lectures of the CIME summer school, Cetraro, Italy, August 29–September 3, 2011. Berlin: Springer; Florence: Fondazione CIME (ISBN 978-3-642-36432-7/pbk; 978-3-642-36433-4/ebook). Lecture Notes in Mathematics 2074. CIME Foundation Subseries, 49-109 (2013).
MSC:  49L25
PDF BibTeX XML Cite
Full Text: DOI

First exit of Brownian motion from a one-sided moving boundary. (English) Zbl 1271.60088

Houdré, Christian (ed.) et al., High dimensional probability VI. The Banff volume. Proceedings of the sixth high dimensional probability conference (HDP VI), Banff, Canada, October 9–14, 2011. Basel: Birkhäuser (ISBN 978-3-0348-0489-9/hbk; 978-3-0348-0490-5/ebook). Progress in Probability 66, 213-217 (2013).
MSC:  60J65 60G18
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software